# SDR REXA2016071401305

- Difficulty date: July 14, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL 9 BETWEEN FS 837 TO FS 847+54 HAS AREAS OF CORROSION.  FABRICATED, LOCATED, DRILLED AND COUNTERSUNK AND INSTALLED NEW SEAT TRACK SEGMENT AT LBL 9, BETWEEN FS 837 & 847+54 IAW REO 670-53-00-343, REV M 10/19/15, SRM 51-40-11-01-A01 AND AMM 53-00-49-400-801-A07.
